Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Why is there abdominal pain with nausea, headache and white discharge ?

I have been having abdominal pain ( Cramp like pain) for the past 2 weeks, which I guessed was constipation after taking constipation pills the pain lessened significantly, but did not go away. It gets worse at night. When I take the constipation pills I get slightly nausous and a headache for about an hour, but then they go away. Today I visited the pool, and my area has been burning. I had slight vaginal discharge , but not much more than usual . I wanted to call it IBS and have it be over with, but someone told me that it couldn t be that. I have been taking birth control for almost 2 years and have never had these symptoms. This month I have missed two seperate birth control pills by no more than 10 minutes. My boyfriend has never came inside me and the last time he went to the doctor he was told that his chances of childbirth are slim. If it is not pregnancy, I would like to know what it is. I have not missed my period yet, I am still on my last week of active pills. Any knowledge about this subject would be helpfull. I highly doubt it to be pregnancy. The brand I am taking is called Apri, and is said to be a very effective birth control pill.
Asked On : Wed, 22 Jun 2011
Answers:  1 Views:  237
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Thanks for query,
There is no chance of having pregnancy.
for pain in the abdomen you go for ultra sound and find out the cause.
ok and bye.
Answered: Wed, 22 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor